# SDR SWIA200515319

- Difficulty date: July 19, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 7,568 hours, 6,613 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT LAX "SPOILERON FAULT" MESSAGE.  NO MESSAGES PRIOR TO LANDING IN OAK.  REMOVED AND REPLACED NR 1 SPOILER CONTROL UNIT WITH SERVICEABLE UNIT.  FAULT D-7 ON UNIT, PN 49-164-05, SN/OFF 3149.
